MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CP TOTAL HCG ASSAY; TOTAL HCG IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CP TOTAL HCG ASSAY; TOTAL HCG IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample was tested both neat and on-board diluted 1:200.The neat value was within the assay range of 2-1000 miu/ml (iu/l) and the on-board 1:200 dilution recovered above range at 1359 miu/ml (iu/l).The advia centaur cp thcg assay has an over-dilution set-point of 5 miu/ml (iu/l).When this sample was diluted 1:200 it resulted just above this threshold and when the calculation was applied the value was discordant when compared to the neat value.The dilutions section of the advia centaur cp thcg instructions for use states: "serum samples with hcg values greater than 1000 miu/ml (iu/l) must be diluted and retested to obtain an accurate result." this customer runs their thcg samples both neat and diluted and normally reports the neat value when the result is within assay range.This was an isolated event at the laboratory and the thcg assay performance is acceptable.A potential product issue was not identified.Customer is operational.No further investigation is required.
 
Event or Problem Description
Customer observed a patient result on a diluted (1:200) sample using the advia centaur cp total hcg (thcg) assay that was elevated compared to the neat result.There are no reports that treatment was altered or prescribed or adverse health consequences due to elevated advia centaur cp thcg result.

Brand Name
ADVIA CENTAUR CP TOTAL HCG ASSAY
Common Device Name
TOTAL HCG IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key9494715
Report Number1219913-2019-00278
Device Sequence Number2080116
Product Code JHI
UDI-Device Identifier00630414505176
UDI-Public00630414505176
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K925277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Model NumberN/A
Device Catalogue Number10308985
Device Lot Number63282307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1